# SDR DL72S020226

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,429 hours, 42,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1061783201
- Part serial: 3638
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CEILING, SEAT 25 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.
